# SDR 2007UALA02967

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 30,991 hours, 11,726 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO CABIN DOOR INDICATION PROBLEM.  REPLACED PROX SENSOR.
